# SDR 2A6D20210824004

- Difficulty date: August 24, 2021
- Submitted: August 24, 2021
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N712SH
- Make and model: Snias AS350B2
- Aircraft serial: 7102
- Aircraft time: 10,653 hours, 49,542 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Damaged
- Location: Eng Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS NOTED TO THE ENGINE DECK (PN: 350A21-1239.21) IN THE FORM OF A CHAFE AND DENT.THE DAMAGE AREAS WERE DISCOVERED TO BE NEAR THE SCUPPER DRAIN HOLE WITH THE FIRST CHAFE MEASURING APPROXIMATELY 0.50” WIDE AND 0.020” DEEP AT THE DEEPEST POINT, AND THE SECOND CHAFE MEASURING APPROXIMATELY 0.50” WIDE AND 0.018” DEEP.
